Tamás Glavosits ; Zsolt Karácsony - Existence and uniqueness theorems for functional equations

cm:10830 - Communications in Mathematics, February 6, 2023, Volume 32 (2024), Issue 1 - https://doi.org/10.46298/cm.10830
Existence and uniqueness theorems for functional equationsArticle

Authors: Tamás Glavosits ; Zsolt Karácsony

    In this paper we give simple extension and uniqueness theorems for restricted additive and logarithmic functional equations.


    Volume: Volume 32 (2024), Issue 1
    Published on: February 6, 2023
    Accepted on: January 18, 2023
    Submitted on: January 18, 2023
    Keywords: Mathematics - Analysis of PDEs,39B52

    Consultation statistics

    This page has been seen 182 times.
    This article's PDF has been downloaded 133 times.